# SDR ASAA2013120596818

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579531
- Condition: Corroded
- Location: Bs 1128
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY RT SIDE AFT VERTICAL STIFFENER ON TORQUE BOX SIDE, AT INTAKE OPENING. CORRODED BY CABLE GUARD TUBE.  FOUND TO BE OUT OF LIMITS,  STIFFENER LOCATED, DRILLED, RESTORED FINISH AND INSTALLED IAW SRM 53-80-13-1A-2 AND SRM 51-40-02.
